Only Spots Come Out During Menstruation?
Tonight, sorry I was there to do an ultrasound found white spots on the uterus pretty much. And lower abdominal pain. The doctor said it was my menstrual blood that was not left frozen in and could not come out. Indeed, I use birth control pills, so I thought the effect of the menses was just a spots. Men have been going on for a long time like this, more and more here why the stomach often hurts even though menstruation is over. I was advised to take Visanne. Can it freeze dirty blood? That said hormone drugs. Can it be cured with that medicine?
Hello, thank you for asking at HealthReplies.com.
Some types of hormonal contraceptive devices or birth control pills can cause side effects in the form of menstrual cycle disorders, where the disturbance that can occur can range from no menstruation within a few months to massive or massive bleeding.
Need to know more about the history and journey of the disease and complaints that you experience, and you need to know what type of contraception you have been using. the drug you mentioned contains an active substance in the form of dienogest which is an artificial progesterone. These drugs are included in the category of hormonal therapy drugs but differ in function from contraceptive drugs or kab pills, these drugs are generally used to treat pain and endometriosis problems.
therapeutic effectiveness and cure of the patient's clinical condition require evaluation and direct evaluation by a doctor, which in this case has been carried out by a doctor who has previously treated you. Doctors who have directly conducted interviews and examinations are certainly more able to know the condition that happens to you. Therefore it is better if you can discuss directly with your doctor to prevent misinformation, or if you are worried and anxious you can try to visit other obstetricians to get a second opinion
So much information from me, hopefully it helps.